# SDR SWAA2021122040576

- Difficulty date: November 4, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STAB STA 193.90;LOWER SKIN; 16' TO 17' FROM FRONT SPAR; I/B OF DRAIN HOLE. CRACK LENGTH : 0.866' ; / [01] REMOVED PAINT AT RIGHT HORIZONTAL STAB STA 193.90;LOWER SKIN 16' TO 17' FROM FRONT SPAR ;I/B OF DRAIN HOLE. AS PER REF B737-700 AMM 51-21-11-150-801.[16] REPAIRED RIGHT HORIZONTAL STAB AT STA 193.90 LOWER SKIN 16' TO 17' FROM FRONT SPAR; I/B OF DRAIN HOLE AS PER REFERENCE B737-700 SRM 55-10-01-2R-11; [17] RII VERIFIED STEPS 15 AND 16
